# SDR DHL200070921C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG COWLING O/B SIDE AFT SECTION CLOSE TO HORIZONTAL LATCH SKIN IS CRACKED.  INSTALLED DOUBLER REPAIR ON AFFECTED AREA PER SRM 51-40-2.
